# SDR DLL10980494

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 516574
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN D-ZONE WILL ONLY STAY ILLUMINATED FOR 20 SECS WITH MASTER SW IN ON POSITION.  REPLACED POWER SUPPLY, OPS NORMAL.
